RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 1, Pages 3–8 (Mi msb5733)  

This article is cited in 1 scientific paper (total in 1 paper)

Die Kontinuitätsmethode in der Theorie der konformen Abbildungen mehrfachzusammenhängender Bereiche

G. M. Golusin


Full text: PDF file (624 kB)

Bibliographic databases:
Received: 02.01.1938

Citation: G. M. Golusin, “Die Kontinuitätsmethode in der Theorie der konformen Abbildungen mehrfachzusammenhängender Bereiche”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938), 3–8

Citation in format AMSBIB
\Bibitem{Gol38}
\by G.~M.~Golusin
\paper Die Kontinuit\"atsmethode in der Theorie der konformen Abbildungen mehrfachzusammenh\"angender Bereiche
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/msb5733}
\zmath{https://zbmath.org/?q=an:0020.14202|64.1075.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5733
  • http://mi.mathnet.ru/eng/msb/v46/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:139
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019